# SDR CALA2018122872651

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 97,047 hours, 9,612 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR INDICATION SYSTEM STATUS MESSAGE. REFERENCE IPC 32-21-02-02 ITEM 145 BRACKET DAMAGED DURING NOSEGE AR STEERRING SYSTEM CHECKS.COMPLIED PER MEL PROCEDURES. DEFER PER MEL REPLACE ALSO BRACKET ASSY ITEM 330 PRECAUTIONARY. KEPT THE BROKEN SENSOR IN THE FLIGHT COMPARTMENT INSIDE THE BLUE BOOK.
